4 doctors weighed in:

Im getting off pill, been on it for over 13 years. What can II expect as far as side effects?

4 doctors weighed in
Dr. Kathy Nieder
Family Medicine
2 doctors agree

In brief: Just depends

You could simply resume your previous cycle pattern, you may have a delay in beginning your next cycle or you could have more cramping or bleeding.
Often it will take a few months to know what you "normal" pattern will be.

In brief: Just depends

You could simply resume your previous cycle pattern, you may have a delay in beginning your next cycle or you could have more cramping or bleeding.
Often it will take a few months to know what you "normal" pattern will be.
Dr. Kathy Nieder
Dr. Kathy Nieder
Thank
Dr. Renee Harris
Obstetrics & Gynecology

In brief: Minimal

When you stop contraceptive medications, your cycles will return like they were before starting them. Usually the cycles are heavier and can be more painful without the pills.
Otherwise, there should be no side effect.

In brief: Minimal

When you stop contraceptive medications, your cycles will return like they were before starting them. Usually the cycles are heavier and can be more painful without the pills.
Otherwise, there should be no side effect.
Dr. Renee Harris
Dr. Renee Harris
Thank
Get help from a real doctor now
Dr. Adam Levy
Board Certified, Obstetrics & Gynecology
33 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors